Alert archive / Minnesota / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 146, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 10, 2023, 11:59 PM CDT for Blue Earth County, Minnesota. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2023, 11:59 PM CDT (04:59 UTC)
- Expired
- Aug 11, 2023, 12:45 AM CDT
- In force
- 46 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Blue Earth County, MN
The radar
The Minneapolis radar (KMPX), 107 km from the middle of the area, began a volume at 04:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 7:44 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 5.0 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 43 J/kg
- Mixed-layer CIN
- -213 J/kg
- Mixed-layer LCL
- 1262 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
476
WUUS53 KMPX 110459
SVRMPX
MNC013-110545-
/O.NEW.KMPX.SV.W.0146.230811T0459Z-230811T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
1159 PM CDT Thu Aug 10 2023
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Blue Earth County in south central Minnesota...
* Until 1245 AM CDT.
* At 1159 PM CDT, a severe thunderstorm was located over Good
Thunder, or 13 miles southwest of Mankato, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Mapleton around 1215 AM CDT.
Other locations in the path of this severe thunderstorm include St.
Clair and Pemberton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4388 9431 4421 9427 4409 9377 4385 9377
4385 9406
TIME...MOT...LOC 0459Z 279DEG 35KT 4400 9413
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JRB2 follow-up statements
519
WWUS53 KMPX 110520
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1220 AM CDT Fri Aug 11 2023
MNC013-110545-
/O.CON.KMPX.SV.W.0146.000000T0000Z-230811T0545Z/
Blue Earth MN-
1220 AM CDT Fri Aug 11 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SOUTHEASTERN BLUE EARTH COUNTY...
At 1219 AM CDT, a severe thunderstorm was located near Pemberton, or
14 miles southeast of Mankato, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southeastern Blue Earth County, including the following locations...
Skyline and Minneopa State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4387 9418 4401 9414 4417 9411 4409 9377
4385 9377 4385 9406
TIME...MOT...LOC 0519Z 279DEG 35KT 4397 9386
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JRB426
WWUS53 KMPX 110535
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1235 AM CDT Fri Aug 11 2023
MNC013-110545-
/O.CON.KMPX.SV.W.0146.000000T0000Z-230811T0545Z/
Blue Earth MN-
1235 AM CDT Fri Aug 11 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SOUTHEASTERN BLUE EARTH COUNTY...
At 1235 AM CDT, a severe thunderstorm was located near Waldorf, or 19
miles southeast of Mankato, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Mapleton, St. Clair and Pemberton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4401 9399 4411 9391 4409 9377 4385 9377
4385 9406
TIME...MOT...LOC 0535Z 288DEG 35KT 4392 9378
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JRBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 7:29 PM CDT, 4 hours 30 minutes earlier.
Area forecast discussion, Aug 10, 7:29 PM CDT, 4 hours 30 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 729 PM CDT Thu Aug 10 2023 .UPDATE... Issued at 650 PM CDT Thu Aug 10 2023 Updated to include 00z aviation discussion below. && .DISCUSSION...(This evening through Thursday) Issued at 230 PM CDT Thu Aug 10 2023 KEY MESSAGES: - Thunderstorms likely tonight. Severe thunderstorms capable of damaging wind possible from western Minnesota into the Twin Cities metro/ - Isolated severe thunderstorms capable of damaging wind & large hail possible Friday afternoon across eastern Minnesota & western Wisconsin. A decaying band of showers continues to move eastwards across Minnesota into western Wisconsin this afternoon, generated by weak ascent aloft by an increasing low-level jet. To the west of this band of clouds/showers, clear skies & increasing dew points will allow for an unstable atmosphere to develop by late afternoon across the eastern Dakotas & western Minnesota with surface-based CAPE values near 3000 J/kg. Severe thunderstorms are expected to develop by this evening across the Dakotas where the surface forcing is strongest, with these thunderstorms expected to quickly merge into a line of thunderstorms. This line of storms is expected to enter western Minnesota around 8-9 PM, reach the Twin Cities metro around midnight, & then continue across Wisconsin through the overnight hours. The potential for damaging wind gusts with these storms is most likely across western Minnesota, but they are expected to weaken as they move farther east into Minnesota & into an environment with decreasing instability. Thus, the threat for damaging winds is lower across eastern Minnesota & the Twin Cities metro tonight compared to western & central MN, but certainly can not be ruled out if the line of storms is able to maintain its intensity. Rainfall with the storms will likely be heavy, especially across western MN, but the amounts will be limited by the relatively fast storm motions. Areas of western Minnesota where the storms are strongest could see amounts around 1-1.5", while amounts taper down more to 0.1-0.25" across western Wisconsin & eastern Minnesota when the storms will likely have dissipated. ANy lingering rain will be east of the area by shortly after sunrise, with residual cloud cover expected to clear out through the morning. This will allow the atmosphere to destabilize by the afternoon, with 1000-2000 J/kg of surface-based CAPE developing across MN & western WI. Deep shear values will also be seasonally strong as a jetstreak aloft & surface low pass over the region, providing plenty of kinematic support for organized strong to severe thunderstorms. The deep shear vectors are largely unidirectional through the atmosphere but still oriented perpendicular to the surface forcing boundary, meaning that storms will remain fairly discrete & a few could become supercells, but they likely will not exhibit a lot of low- level rotation. Hi- resolution models generally depict a few well-defined & intense updraft helicity tracks when looking in the mid-levels (2-5 km), but little or nothing when looking in the low levels (0-2 km). This supports the general idea that large hail (potentially golf ball sized or larger) & a few damaging wind gusts are the primary threats with the strongest storms, while the chance for tornadoes looks low owing to the weak low-level shear/helicity & very high LCL heights (cloud bases). The most-likely area for storms to develop tomorrow afternoon still depends on how fast skies clear out tomorrow morning & where the surface boundary will be by mid to late- afternoon when instability will be highest for storms to initiate. This generally appears to be across the eastern half of Minnesota (east of a line stretching through Mankato & St. Cloud) with storms developing by 3-4 PM. Thunderstorms will continue into western Wisconsin during the evening, with thunderstorms mostly east of the area by 9-10 PM. Brief heavy downpours will accompany any thunderstorms, but precipitation amounts will be localized & likely not more than 0.5-1.00". Saturday's weather looks quiet but ensemble & deterministic guidance continues to highlight a good chance for widespread rain Sunday into Monday, as a strong shortwave deepens into an upper-level low over the region. The threat for heavy rain does not appear likely at this time but the NBM does indicate a 30-50% chance for >1" of rain over the area, meaning there is a good chance that most see locations see at least some beneficial rainfall Sunday into Monday. Beyond Monday, temperatures look to be generally cooler than normal as lower heights aloft persist into next weekend. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 650 PM CDT Thu Aug 10 2023 Still expecting a complex of thunderstorms to move into western MN from activity currently developing over the eastern Dakotas, then continue eastward through this evening into the early morning hours, impacting central-eastern MN into western WI. Most short-term models have the convection impacting all terminals so have included TEMPO groups of IFR-visibility and MVFR-ceiling conditions for TSRA at all sites, along with strong winds indicative of the potential for the storms to possibly be strong-severe. Some MVFR ceilings are then possible thru the remainder of the pre-dawn hours. Another round of precipitation looks likely Friday afternoon. Have included additional TEMPO groups to account for that timing but have held off the mention of TS/CB at this point to await better clarification on model projection. KMSP...VFR to start but will look for thunderstorms to impact the terminal in the 04z-08z timeframe. That's not to say that there will be a solid 4hrs of TSRA but that the window is a 4hr window, during which time the storms will move through but still some uncertainty should additional mesoscale/microscale development occur in front of or behind the main line. The activity will be to the east of MSP by the early morning hours, with a break from precipitation until Friday afternoon. /OUTLOOK FOR KMSP/ Sat...VFR. Wind NW 10-15kts. Sun...VFR/MVFR, with -TSRA/SHRA likely. Wind S 5-10kts becoming W 15-20kts. Mon...VFR. Wind NW 15-25kt with higher gusts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && UPDATE...JPC DISCUSSION...ETA AVIATION...JPC
Hazardous weather outlook, Aug 10, 2:49 PM CDT, 9 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 249 PM CDT Thu Aug 10 2023 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 112000- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 249 PM CDT Thu Aug 10 2023 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Tonight. Thunderstorms are expected to move into western Minnesota around 6 to 7 PM, move eastward overnight, and weaken as they approach Wisconsin. A few severe storms are possible, the main threat is damaging wind. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Friday afternoon/evening, scattered to numerous thunderstorms will redevelop, with higher chances north of I-94 and east of I-35. Some storms may be severe with large hail and damaging winds. There is another chance of thunderstorms Sunday and Sunday evening, severe weather could be possible, but there is more uncertainty with this event. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed. jrb
In the hours before
Special weather statement, Aug 10, 11:28 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1128 PM CDT Thu Aug 10 2023
MNZ091-110515-
Martin MN-
1128 PM CDT Thu Aug 10 2023
...A strong thunderstorm will impact portions of Martin County
through 1215 AM CDT...
At 1128 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ceylon, or 13 miles northeast of Estherville, moving east at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Ceylon around 1135 PM CDT.
Welcome around 1140 PM CDT.
Fairmont around 1145 PM CDT.
This includes Interstate 90 between mile markers 82 and 112.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Minnesota.
&&
LAT...LON 4350 9485 4368 9484 4380 9425 4350 9425
TIME...MOT...LOC 0428Z 263DEG 35KT 4357 9472
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JRBLocal storm report, Aug 10, 11:49 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1149 PM CDT Thu Aug 10 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM Tstm Wnd Gst 2 WNW New Ulm 44.32N 94.50W
08/10/2023 M56 MPH Brown MN AWOS
KULM measured 49kt (56 mph).
&&
jrbLocal storm report, Aug 10, 11:50 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1150 PM CDT Thu Aug 10 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM Tstm Wnd Dmg New Ulm 44.31N 94.46W
08/10/2023 Brown MN Law Enforcement
Dispatch relayed report of tree down in the
city of New Ulm.
&&
jrbSpecial weather statement, Aug 10, 11:53 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1153 PM CDT Thu Aug 10 2023
MNZ062-063-070-077-078-110545-
Washington MN-Dakota MN-Rice MN-Goodhue MN-Ramsey MN-
1153 PM CDT Thu Aug 10 2023
...Strong thunderstorms will impact portions of Dakota, northwestern
Goodhue, northern Rice, Washington and Ramsey Counties through 1245
AM CDT...
At 1152 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Brooklyn Center to near Lonsdale. Movement was
east at 40 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Shoreview, New Brighton and Mounds View around 1200 AM CDT.
Roseville, Arden Hills and Dundas around 1205 AM CDT.
St. Paul, Northfield and Vadnais Heights around 1210 AM CDT.
Other locations in the path of these storms include Maplewood,
Stanton, Oakdale, White Bear Lake, Mahtomedi, Woodbury, Lake Elmo,
Cannon Falls, Afton, Stillwater, Bayport, Hudson and North Hudson.
This includes the following highways...
Interstate 35 between mile markers 66 and 75.
U.S. Highway 61 between mile markers 101 and 104.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Minnesota.
&&
LAT...LON 4441 9353 4455 9351 4455 9328 4479 9333
4481 9325 4488 9318 4512 9323 4512 9303
4515 9302 4517 9276 4511 9274 4506 9280
4503 9276 4494 9275 4475 9281 4469 9270
4442 9270
TIME...MOT...LOC 0452Z 270DEG 34KT 4505 9331 4445 9334
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
JRBSpecial weather statement, Aug 10, 11:53 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1153 PM CDT Thu Aug 10 2023
MNZ082>084-110530-
Waseca MN-Blue Earth MN-Watonwan MN-
1153 PM CDT Thu Aug 10 2023
...A strong thunderstorm will impact portions of Blue Earth,
southeastern Watonwan and southwestern Waseca Counties through 1230
AM CDT...
At 1153 PM CDT, Doppler radar was tracking a strong thunderstorm near
Vernon Center, or 15 miles southwest of Mankato, moving east at 40
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Good Thunder around 1205 AM CDT.
Other locations in the path of this storm include Mapleton, St.
Clair, Pemberton and Waldorf.
This includes U.S. Highway 169 between mile markers 26 and 53.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Minnesota.
&&
LAT...LON 4385 9447 4422 9432 4418 9411 4416 9406
4417 9403 4408 9358 4385 9370
TIME...MOT...LOC 0453Z 283DEG 34KT 4402 9421
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
DyeSpecial weather statement, Aug 10, 11:57 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1157 PM CDT Thu Aug 10 2023
MNZ076-077-084-085-110545-
Steele MN-Le Sueur MN-Waseca MN-Rice MN-
1157 PM CDT Thu Aug 10 2023
...A strong thunderstorm will impact portions of southeastern Le
Sueur, northwestern Steele, northern Waseca and Rice Counties through
1245 AM CDT...
At 1157 PM CDT, Doppler radar was tracking a strong thunderstorm near
Waterville, or 15 miles west of Faribault, moving east at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Morristown and Warsaw around 1210 AM CDT.
Faribault around 1215 AM CDT.
Other locations in the path of this storm include Medford and
Owatonna.
This includes the following highways...
Interstate 35 between mile markers 37 and 66.
U.S. Highway 14 between mile markers 144 and 156, and between mile
markers 160 and 175.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Minnesota.
&&
LAT...LON 4411 9377 4421 9377 4442 9352 4442 9304
4437 9304 4400 9324
TIME...MOT...LOC 0457Z 281DEG 36KT 4427 9360
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JRBThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 8:01 PM CDT | Special Weather Statement | MPX | Stevens | 29 min |
| Aug 10, 8:16 PM CDT | Special Weather Statement | MPX | Lac qui Parle | 44 min |
| Aug 10, 8:30 PM CDT | Special Weather Statement | MPX | Swift | 30 min |
| Aug 10, 8:59 PM CDT | Special Weather Statement | MPX | Chippewa | 31 min |
| Aug 10, 9:09 PM CDT | Special Weather Statement | MPX | Yellow Medicine | 36 min |
| Aug 10, 9:30 PM CDT | Special Weather Statement | MPX | Kandiyohi | 30 min |
| Aug 10, 9:33 PM CDT | Special Weather Statement | MPX | Renville | 42 min |
| Aug 10, 10:00 PM CDT | Special Weather Statement | MPX | McLeod, Meeker | 45 min |
| Aug 10, 10:15 PM CDT | Special Weather Statement | MPX | Renville | 45 min |
| Aug 10, 10:33 PM CDT | Special Weather Statement | MPX | Brown, Redwood | 57 min |
| Aug 10, 10:37 PM CDT | Special Weather Statement | MPX | Carver | 38 min |
| Aug 10, 10:40 PM CDT | Special Weather Statement | MPX | Nicollet, Sibley | 50 min |
| Aug 10, 11:00 PM CDT | Special Weather Statement | MPX | Blue Earth, Watonwan | 45 min |
| Aug 10, 11:01 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown, Watonwan | 44 min |
| Aug 10, 11:07 PM CDT | Special Weather Statement | MPX | Carver, Hennepin, Scott | 53 min |
| Aug 10, 11:16 PM CDT | Special Weather Statement | MPX | Le Sueur | 44 min |
| Aug 10, 11:28 PM CDT | Special Weather Statement | MPX | Martin | 47 min |
| Aug 10, 11:53 PM CDT | Special Weather Statement | MPX | Dakota, Ramsey, Washington | 52 min |
| Aug 10, 11:53 PM CDT | Special Weather Statement | MPX | Blue Earth | 37 min |
| Aug 10, 11:57 PM CDT | Special Weather Statement | MPX | Rice | 48 min |
| Aug 11, 12:10 AM CDT | Special Weather Statement | MPX | Faribault | 35 min |
| Aug 11, 12:28 AM CDT | Special Weather Statement | MPX | Waseca | 47 min |
| Aug 11, 12:32 AM CDT | Special Weather Statement | MPX | Freeborn | 28 min |
| Aug 11, 12:40 AM CDT | Special Weather Statement | MPX | Goodhue, Steele | 50 min |
| Aug 11, 1:24 AM CDT | Special Weather Statement | MPX | Goodhue | 36 min |
| Aug 11, 2:02 PM CDT | Severe Thunderstorm Warning | MPX | Mille Lacs, Morrison | 43 min |
| Aug 11, 2:20 PM CDT | Special Weather Statement | MPX | Mille Lacs | 40 min |
| Aug 11, 2:26 PM CDT | Severe Thunderstorm Warning | MPX | Morrison | 34 min |
| Aug 11, 2:43 PM CDT | Severe Thunderstorm Warning | MPX | Kanabec, Mille Lacs | 47 min |
| Aug 11, 3:22 PM CDT | Severe Thunderstorm Warning | MPX | Chisago, Isanti, Kanabec | 38 min |
| Aug 11, 3:25 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs | 35 min |
| Aug 11, 3:47 PM CDT | Severe Thunderstorm Warning | MPX | Chisago | 43 min |
| Aug 11, 3:51 PM CDT | Severe Thunderstorm Warning | MPX | Isanti, Sherburne | 39 min |
| Aug 11, 3:54 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Renville | 51 min |
| Aug 11, 4:09 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin, Sherburne, Wright | 51 min |
| Aug 11, 4:22 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Washington | 38 min |
| Aug 11, 4:29 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Sibley | 46 min |
| Aug 11, 4:33 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin, Wright | 27 min |
| Aug 11, 4:37 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Wright | 23 min |
| Aug 11, 4:49 PM CDT | Severe Thunderstorm Warning | MPX | Wright | 11 min |
| Aug 11, 4:58 PM CDT | Severe Thunderstorm Warning | MPX | Scott, Sibley | 32 min |
| Aug 11, 5:00 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Carver, Hennepin, McLeod, Ramsey, Scott and 2 more | 60 min |
| Aug 11, 5:13 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Nicollet, Sibley | 47 min |
| Aug 11, 5:16 PM CDT | Tornado Warning | MPX | Le Sueur, Nicollet, Sibley | 16 min |
| Aug 11, 5:29 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Washington | 46 min |
| Aug 11, 5:30 PM CDT | Severe Thunderstorm Warning | MPX | Martin, Watonwan | 30 min |
| Aug 11, 5:44 PM CDT | Severe Thunderstorm Warning | MPX | Rice | 33 min |
| Aug 11, 5:54 PM CDT | Special Weather Statement | MPX | Steele | 36 min |
| Aug 11, 6:01 PM CDT | Special Weather Statement | MPX | Faribault, Martin | 44 min |
| Aug 11, 6:03 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice, Steele, Waseca | 57 min |
| Aug 11, 6:32 PM CDT | Special Weather Statement | MPX | Goodhue | 28 min |
| Aug 11, 6:32 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice | 28 min |
| Aug 11, 6:37 PM CDT | Special Weather Statement | MPX | Martin | 23 min |
| Aug 11, 6:39 PM CDT | Special Weather Statement | MPX | Todd | 51 min |
| Aug 11, 6:49 PM CDT | Tornado Warning | MPX | Steele | 11 min |
| Aug 11, 6:55 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Martin | 35 min |
| Aug 11, 6:57 PM CDT | Special Weather Statement | MPX | Le Sueur, Rice | 33 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.